Because of its potent nature, side effects can be extreme; whether through the itching so l your healthcare provider if you are experiencing this side effect.
If you have been taking oxycodone and have experienced a side effect listed in this article, you should let your healthcare provider know. Unfortunay, your healthcare provider will not be able to l beforehand if you will have any side effects or reactions to this drug. Therefore be sure to let your healthcare provider know if you think you may be experiencing side effects or if something “just does not seem right.”
Some patients with persistent disorders prior to being prescribed oxycodone can have adverse effects magnified and should be treated with extreme supervision.
Hi,I am just wondering if anybody has any side effects with oxycontin other than constipation.I currently have excessive itching expecially my.
Your has been added.
Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!
It appears you have not yet Signed Up with our community. To Sign Up for free, please click here.
There was a problem adding your Try again.
Anti-itch drugs are medicines taken by mouth or by injection to relieve itching. The most common side effect, drowsiness, usually goes away as the body adjusts to pain medicines such as meperidine (Demerol) and oxycodone (Percocet).
All content on this website, including dictionary, thesaurus, literature, geography, and other reference data is for informational purposes only. This information should not be considered complete, up to date, and is not intended to be used in place of a visit, consultation, or advice of a legal, medical, or any other professional.
So my questions here are 1) is itching a side effect that you've seen with Any opiate--oxycodone, morphine, hydromorphone, codeine.
Talk, Discuss, and Share your experience at your favorite Nursing School.
11 Comments so far.
I went to a pain Dr. who started me off on 10mg of Oxycontin-no relief, the narcotic itching that many people have as a side effect of Oxycontin.